# SDR CALA2016101995823

- Difficulty date: October 15, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 73,766 hours, 28,080 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSE AT FR35 STR 30 HOLE MARKED AS 1 IS CRACKED IN SKIN AND SIDESHELL.  INTERIM RP ACP IAW ECRA 5330- 05797 PART1 ACP PERM RPR OF THE FASTENER HOLES AT FR35 STR 30L, 30R ON OR BEFORE MARCH 26 2017.
